MAUDE Adverse Event Report: Stryker GmbH Gamma4 - Trochanteric Nail 170mm D11x170mm x 125deg; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH Gamma4 - Trochanteric Nail 170mm D11x170mm x 125deg; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81251170S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Perforation (2001)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "the patient returned to the hospital from a rehabilitation facility due to pain.Radiographic examination demonstrated cut-out of the shs (sliding hip screw) in a gamma 4 nail.On 08-jun, revision surgery was performed with implantation of a hip endoprosthesis.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.

Brand Name
Gamma4 - Trochanteric Nail 170mm D11x170mm x 125deg
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50359650
Report Number0008031020-2026-01253
Device Sequence Number10146556
Product Code HSB
UDI-Device Identifier07613327478877
UDI-Public07613327478877
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number81251170S
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight143 LB